<< Previous Issue Communications of the Korean Mathematical Society (Vol. 6, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 1—165
Development of singularities for a single quasi-linear equation
K. H. Kwon, S. H. Yoo, D. Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 1—12
A class of BCH-algebras
J. W. Nam, S. M. Hong, Y. B. Jun
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 13—18
Change of scale formulas for yeh-wiener integrals
Il Yoo, Goog-Joong Yoon
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 19—26
On the supersingular reduction of drinfel'd modules with complex multiplication
Sunghan Bae, Pyung-Lyun Kang
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 27—30
Chain recurrence and residual sets
Sung Kyu Choi, Keon Hee Lee, Jong Suh Park
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 31—38
Krull dimension of tensor products of algebras II
Kyunghee Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 39—46
Least square-collocation approximations for diffusion equations with random initial data
Ha-Jine Kimn, Yong H. Kwon, U Jin Choi
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 47—54
Manifolds satisfying simple product tube formulas
U Jin Choi, Sungyun Lee
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 55—59
On a structure $\phi$ satisfying $(\phi^2 + 1)(\phi^2 + a) = 0$
Jong-Ik Hyun
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 61—72
A focal comparison theorem for null geodesics
Paul E. Ehrlich, Seon-Bu kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 73—87
Normalizing extensions of rings and subnormalizing extensions of rings
Kang Joo Min
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 89—92
The group of bounded elements in a lie group
Woon Gab Jeong, Jaihan Yoon
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 93—95
On the hardy-stein identity
E. G. Kwon
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 97—99
$F$-rationality over a quotient ring of a c-m local ring
Yong Su Shin, Young Hyun Cho
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 101—107
Solvability of convolution equations in ${K_e^{'}}$
Dae Hyeon Pahk, Byung Keun Sohn
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 109—118
Compact contact cr-submanifolds with parallel mean curvature vector of a sasakian space form
Jae-Bok Jun, Masumi Kameda, U-Hang Ki
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 119—133
An extended jiang subgroup of the fundamental group of a transformation group
Moo Ha Woo, Song Ho Han
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 135—143
Affinely flat 2-tori with identical holonomy
Hyuk Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 145—158
An experiment aided proof of lenstra's conjecture
조인호, 임종인, 서광석, 고승철
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 159—165

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd